×

Smooth linearization of germs of \(\mathbb{R}^2\)-actions and holomorphic vector fields. (English) Zbl 0418.58015


MSC:

37G99 Local and nonlocal bifurcation theory for dynamical systems
58C25 Differentiable maps on manifolds
58K99 Theory of singularities and catastrophe theory
57S20 Noncompact Lie groups of transformations
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [1] , The analytic form of differential equations, Trans. Moscow Math. Soc., Vol. 25 (1971), 131-288. · Zbl 0272.34018
[2] [2] , On Rk x Zl-actions, Dynamical Systems, Proc. of the Salvador Symposium, Ed. M.M. Peixoto, (1973), 23-70. · Zbl 0274.58006
[3] [3] , , , La topologie du feuilletage d’un champ de vecteurs holomorphes près d’une singularité, C.R. Acad. Sc. Paris, t. 282 (1976), 959-961. · Zbl 0353.32015
[4] [4] , , , The topology of holomorphic flows with singularity, Preprint of the I.H.E.S., Bures-sur-Yvette. · Zbl 0411.58018
[5] [5] , , Linéarisation différentiable des germes singuliers d’actions de R2 et de champs de vecteurs holomorphes, C.R. Acad. Sc. Paris, t. 285 Série A (1977), 841. · Zbl 0367.58003
[6] [6] , Hartman’s theorem for complex flows in the Poincaré domain, Compositio Math., 24 (1972), 75-82. · Zbl 0239.58007
[7] [7] , On the local linearization of differential equations, Proc. Amer. Math. Soc., 14 (1963), 568-573. · Zbl 0115.29801
[8] [8] , , , Invariant manifolds, Lecture Notes in Math., 583 (1977). · Zbl 0355.58009
[9] [9] , Commuting diffeomorphisms global analysis, Proc. of Symp. in Pure Math., XIV, (1970), 165-184. · Zbl 0225.57020
[10] [10] , Modèles locaux de champs et de formes, Astérisque, Vol. 30 (1975). · Zbl 0327.57017
[11] [11] , Singularités des germes de champs de vecteurs, Bol. Soc. Brasileira de Matemática (to appear). · Zbl 0414.58025
[12] [12] , Nachr. Akad. Wiss Göttingen, Math. Phys., I (1952), 21-30. · Zbl 0047.32901
[13] [13] , Differentiable dynamical systems, Bull. Amer. Math. Soc., 73 (1967). · Zbl 0202.55202
[14] [14] , On the structure of local homeomorphisms of Euclidean n-space II, J. of Math., Vol. 80 (1958), 623-631. · Zbl 0083.31406
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.